# SDR CALA2025103010743

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 47,077 hours, 4,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4D SEAT MOUNTED EMERGENCY LIGHT FOUND DAMAGED DURING CLEANING, AREA PROTECTED WITH TAPE, PRESENTS NOT RISK PASSENGERS OR CREW. EMERGENCY LIGHT SECURED UNDER TAPED AREA NEF 2500HY.   4D EMERGENCY LIGHT ASSY REPLACED IAW AMM DMC-B787-A-33-51-06-00A-720A-A, OPS CORRECT.
